# SDR ASAA2023121347509

- Difficulty date: December 13, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175100000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 553: CABIN FLOOR PANEL 252XF DAMAGED IN 2 OFF PLACES. GROUNDED - YES. EVALUATED PANEL 252XF CABIN FLOOR PANEL AS BEYOND REPAIRABLE LIMITS AND REQUIRES REPLACEMENT IAW A320-200 SRM 53-02-00-283-001 TABLE 2 REV. 146  FH=35266:10  FC=11749  WV=015, RECEIVED NEW FLOOR BOARD 252XF, P/N: E5367175100000, TO BE INSTALLED ON NON-ROUTINE 32103 (HAECO) CUST CARD NO G1871103
